# SDR K11A2024092400287

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N9242Y
- Make and model: Boeing 737-8AS
- Aircraft serial: 29931
- Aircraft time: 50,143 hours, 38,534 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE #1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED THEN WENT OUT CONTINUED TO CLIMB AND LIGHT ILLUMINATED AGAIN.  REMOVED AND REPLACED #1 ENGINE FUEL FILTER IAW B737-800 AMM 73-11-02 FROM STEP A-G, PERFORMED LEAK IAW B737-800 AMM 73-11-02 STEP H. LEAK CHECK GOOD, OPS CHECK GOOD.
